# SDR CA130215005

- Difficulty date: February 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,999 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7197 · Powerplant System Wiring
- Part: Connector
- Part number: 7982133007
- Condition: Contaminated
- Part time: 38,737 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING THE PUSHBACK WITH BOTH ENGINES RUNNING IN FEATHER, NR 2 ENGINE TORQUE STARTED TO CLIMB AND WAS SHUTDOWN.  IMMEDIATELY AFTER, THE SAME CONDITION OCCURRED ON THE NR 1 ENGINE.  ACFT WAS TOWED BACK TO THE GATE AND REMOVED FROM SERVICE.  DATA OF THE FLIGHT DATA RECORDER, FDR, WERE RETRIEVED AND SENT FOR ANALYSIS.  CALCULATIONS CONFIRMED OVERTORQUE CONDITION ON BOTH ENGINES, NR 1, 108.0 PERCENT  AND NR 2, 176.9 %.  DURING ENGINE RUNS, SMALL TORQUE FLUCTUATIONS WERE NOTICED ON THE NR 1 ENGINE. DURING TROUBLESHOOTING, BOTH ENGINE ELECTRONIC CONTROL UNIT, EECU, ELECTRICAL CONNECTORS WERE INSPECTED AND FOUND CONTAMINATED WITH STABILANT 22. STABILANT 22 IS AN ELECTRICAL CONTACT ENHANCER USE ON ENGINES TO REDUCE INTERMITTENT ELECTRICAL PROBLEM.  ELECTRICAL CONNECTORS WERE CLEANED AND NO FURTHER TORQUE FLUCTUATIONS NOTICED.  THE FOLLOWING ACTIONS ALSO TOOK PLACE: THE NR 1 FUEL CONTROL UNIT,  BOTH PROPELLERS ASSY AND THE NR 2 ENGINE WERE ALL REPLACED.
